# SDR 2006FA0000374

- Difficulty date: April 3, 2006
- Submitted: April 18, 2006
- Operation: General aviation
- Aircraft: N780F
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 530
- Engine: Rroyce BR700710A110
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: 1159CS52093409
- Part serial: 032
- Condition: Broken
- Location: Lt Elevator
- Part time: 3,750 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TAIL INSPECTION LT ELEVATOR UP AND DOWN STOP WAS FOUND BROKEN OFF AND LAYING IN ELEVATOR ATTACH/HINGE AREA.  (K)
